MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 MULTI-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 MULTI-HOLE
Model Number 01.32.152MH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The primary hip surgery on (b)(6) 2020.On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the cup, head, and liner.The surgery was completed successfully.Presently, on (b)(6) 2022, at 7 months from the precedent surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the medacta cup, liner and head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01 february 2022: lot 2005096: (b)(4) items manufactured and released on 09-nov-2020.Expiration date: 2025-10-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional items involved in the event, batch review performed on 01 february 2022: liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot.2013103.Lot 2013103: (b)(4) items manufactured and released on 13-jan-2021.Expiration date: 2025-12-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2009405.Lot 2009405: (b)(4) items manufactured and released on 19-jan-2021.Expiration date: 2026-01-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CUP: MPACT ACETABULAR SHELL Ø52 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13584648
Report Number3005180920-2022-00133
Device Sequence Number14930869
Product Code LPH
UDI-Device Identifier07630030810800
UDI-Public07630030810800
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2025
Device Model Number01.32.152MH
Device Catalogue Number01.32.152MH
Device Lot Number2005096
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale